# SDR CALA9800187

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1155-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON THRESHOLD SUPPORT TEE BETWEEN STA 1155 AND 1174 AT AFT CARGO DOOR CUTOUT.  THE THRESHOLD SUPPORT WAS REPLACED IAW SRM 51-10-2.
